Reliability and validity of the Schedule for Deficit Syndrome in schizophrenia


Citak S., Oral E. T. , Aker A. T. , Senocak M.

TURK PSIKIYATRI DERGISI, vol.17, no.2, pp.115-127, 2006 (Journal Indexed in SSCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2006
  • Title of Journal : TURK PSIKIYATRI DERGISI
  • Page Numbers: pp.115-127

Abstract

Reliability and Validity of the Schedule for Deficit Syndrome in Schizophrenia